MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720056-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date: approximated based on event description, as erosion was identified approximately six months prior replacement surgery.
 
Event or Problem Description
It was reported that the patient with this inflatable spectra penile prosthesis (spp) experienced erosion in right corpora cavernosa.After approximately six months prior the erosion diagnosis, a surgical procedure was performed, wherein the spp was removed and replaced with a tactra malleable penile prosthesis.It was later reported that vascular disease may have contributed to the erosion.There were no additional patient complications reported.
 
Event or Problem Description
It was reported that the patient with this inflatable spectra penile prosthesis (spp) experienced erosion in the right corpora cavernosa.A surgical procedure was performed, wherein the spp was removed.Approximately six months later, a tactra malleable penile prosthesis was implanted.Additional information was received indicating that vascular disease may have contributed to the erosion.There were no additional patient complications reported.
 
Additional Manufacturer Narrative
Event date b3: approximated based on event description, as erosion was identified approximately six months prior replacement surgery.This complaint component has not been returned; therefore, no physical or visual analysis of the product could be performed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Due to the lack of product return, the clinical observation of erosion could not be confirmed.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
4089353452
MDR Report Key14257098
Report Number2124215-2022-14299
Device Sequence Number20045361
Product Code FAE
UDI-Device Identifier00878953005249
UDI-Public00878953005249
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/23/2016
Device Model Number720056-02
Device Catalogue Number720056-02
Device Lot Number730134001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer04/30/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date05/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexUnknown